Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had copper coil fitted. Lot of pain, bleeding. What could cause this?

Hello, I had the copper coil fitted on Tuesday, and obviously I was in a lot of pain for the first 4 days, but the pain and blood got less and subsided gradually, however today for some reason I'm in a lot of pain and bleeding a lot - I know this isn't my period as I had it last week, could this be due to the fact I do a lot of dance? Could it move? And cause bleeding? Help :( I'm scared
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are put in intrauterine contraceptive device with copper T.
now you have severe pain in the abdomen and bleeding..
it is common it have these problems in the initial periods of insertion..
you are a dancer, it will not cause this problem.. but need to take rest for few weeks, then you can resume dancing afterwards..
go for regular checkup once in a month with your gynaecologist..
if these problems are persisting and causing complication(anaemia).. you may have to go for removal and adopt some other contraceptives..
all the best..
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor